84 134

Cited 0 times in

항생제에 의하여 유발되는 발작과 뇌병증

Other Titles
 Antibiotics Induced Seizures and Encephalopathy 
Authors
 조규호 
Citation
 Journal of Neurocritical Care, Vol.11(1) : 1-6, 2018 
Journal Title
 Journal of Neurocritical Care 
ISSN
 2005-0348 
Issue Date
2018
Keywords
Anti-infective agents ; Delirium ; Neurotoxicity syndromes ; Seizures
Abstract
Drug-induced seizures and delirium are common among patients with critical illnesses, especially those in an intensive care unit. With an increase in the use of potent, broad-spectrum antibiotics, the etiology for encephalopathy remains under-recognized. Antibiotics-induced nonconvulsive seizures should also be considered in patients with unexplained mental status, therefore continuous electroencephalography monitoring is often needed for its detection. Prompt discontinuation, substitution, or dose adjustment of the causative antibiotics might help improve prognosis. Also, antibiotics should be used with caution especially in patients with known epilepsy, central nervous system disorders, critical illnesses, or renal dysfunction.
Files in This Item:
T201806241.pdf Download
DOI
10.18700/jnc.180049
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Neurology (신경과학교실) > 1. Journal Papers
Yonsei Authors
Cho, Kyoo Ho(조규호) ORCID logo https://orcid.org/0000-0003-2402-7198
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/175163
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links